MathSciNet Relay Station
MathSciNet bibliographic data
MR2123413 47J20 (47J25 49J53 65J15)
Fang, Ya-Ping; Huang, Nan-Jing; Thompson, H. B. A new system of variational inclusions with $(H,\eta)$-monotone operators in Hilbert spaces. Comput. Math. Appl. 49 (2005), no. 2-3, 365–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement